Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Red dots on leg, skin rash, no bumps. Using sunblock, switched to tanning lotion. Treatment?

hello! i have a question.. I ve been in the beach for 1 month and yesterday i stopped using sunblock and started using tanning lotion, after that in the afternoon i got some red dots in my leg that look like a rash but it doesn t feel like it because my skin is still smooth, it doesn t have any bumps. do you know what it is? HELP
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Self-tanning lotions contains dihydroxyacetone and various dyes. it is possible for these chemicals to cause dermatitis with redness, itching and discomfort. There is another chemical, called sodium metabisulfate, in some lotions. It can also cause skin the contents of the lotion,stop using them for sometime,exposing to sun and using tanning lotions is contradictory
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor